# SDR ASAA2018081092725

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 22,493 hours, 7,367 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052001AA890
- Condition: Discharged
- Location: Master
- Part time: 6,785 hours, 2,264 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAIN BATTERIES WERE DEAD.  ACFT GROUNDED.  REPLACED THE MAIN & AUX BATTERIES IAW AMM 24-31-11.  INSTALLATION TEST CHECKED NORMAL.
